# SDR P5CA2013012400003

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 748,719 hours, 1,317 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

AT ROTATION, NR 2 ENGINE COMPRESSOR STALLED 4 OR 5 TIMES WITH A FLASH.  REDUCED THRUST, ENGINE STABILIZED.  CLIMBING THROUGH FL210, EGT NEAR REDLINE, REDUCED THRUST TO IDLE, THEN SHUT ENGINE DOWN TO AVOID OVERTEMP.  FOUND LEVER ARM BROKEN, ENGINE REPLACEMENT REQUIRED.
